Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have dizziness, cough, taking AB phylline, montek, took deriphyllin injection. Have COPD, seroflo, butadine inhaler when difficult breathing

Hi, I am 60 years old and have COPD. I have been taking butadiene inhaler whenever I have difficulty in breathing and seroflo once in the morning. Two weeks back, I had difficulty in breathing and took deriphyllin injection, when I was prescribed AB Phylline (Acebrophylline) - 100mg and Montek LC. I took 7 tablets of AB Phylline and 5 tablets of Montek. After the intake, I had symptoms of dizziness and severe cough.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  1913
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hi, dizziness may be due to some side effects of medicines. COPD is a serious disease if not treated well, so first of all increase your stamina slow and slow so that lung capacity will increase in your chest. Mind it this is not a treatment but supportive therapy. Montemac and levocetrizine both are anti-allergic so might produces some dizziness. If acerophyllin is not working properly change it after the advice of doc. Coffee is also a bronchodilator ,so in emergency it can be used for time being.Good luck
Answered: Sun, 7 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor